# SDR IPXA2M75072

- Difficulty date: August 9, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 46,791 hours, 12,113 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, NDT INSPECTION OF ALI 57.23.01.2, FOUND 10 CRACKS AT FASTENER HOLES AROUND CUT-OUT FOR LT WING LOWER ACCESS PANEL 536AB BETWEEN XORS 683-713.    REPAIRED LT WING LOWER SURFACE PANEL CUT-OUT BETWEEN XORS 683-713 IAW EA 011-5730-01-A4187 REV IR, EO MD11-5730-48347-A, AND SRM 57-20-02, REPAIR 5.
